Jump to content
The MS PEOPLE UK Forum
Support, help, advice and information for Multiple Sclerosis. Ask questions and share experiences with people affected by MS.
steven

Plegridy

2 posts in this topic Last Reply

Recommended Posts

steven

Having done plegridy on legs and stomach for a few years I starting using arms but have the shakes and sickness, anyone encountered the same problem, I think it must be reaching my bloodstream too quickly but an unsure, please let me know

 

Regards

 

Stephen


s f

Share this post


Link to post
Share on other sites
Sleepy
Scully

Hello Stephen.

 

Sorry, I’m the progressive type of MS so don’t have any experience of this DMD..other than they can cause flu-like symptoms once injected. Canyour MS nurse any help about this ?

 

Scully


Edited by Scully

They are not brain lesions..........they are just bright ideas

 

"The truth is out there"

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Similar Topics

    • Plegridy

      I am searching for advice. I became allergic to copaxone and the side effects of tecfidera meant I couldn't get to the full strength. I have since been on plegridy for 33 weeks and I'm finding it difficult. One week out of every 2 the DMT is intensifying the MS symptoms. I've been told that there is not much else I can do and should persevere in the hope my body adapts. As I've already rejected the first 2, I'm in the mind of persevering but I'm getting worse. I'm taking a lot of other medication for the pain. Pregabalin, duloxetine, paracetamol and ibuprofen. The first two at maximum doses and the second two after the injection for 5 days. I'm finding it difficult to know what is making me feel this way. Before diagnosis I never took tablets, now I'm over 20 a day at times. Has anyone else had problems with plegridy? I don't want to give up as I'm running out of options. Any help will be greatly appreciated.

      in General Discussion about MS

    • Plegridy v Avonex

      Good afternoon everyone,   I haven't been here for a while, I hope you are all doing okay. I wondered if anyone here has changed from avonex to plegridy - and what their experience has been? I have been on avonex for 10 years but because I am taking methotrexate for rheumatoid arthritis, I can't take any of the oral DMT's. I thought plegridy might be a better option. Any thoughts?   Many thanks, Catherine

      in General Discussion about MS

About Us

Founded in 2004, MS People UK is a community website and discussion forum by and for people with Multiple Sclerosis as well as for friends, families, supporters and those interested in this disabling condition.

If you’re newly diagnosed or want to ask about possible first symptoms, or if you’ve had Relapse Remit, Secondary or Primary Progressive MS for some time, a welcoming group of fellow MS sufferers is here to chat with you about MS symptoms, diagnosis and treatments.

The atmosphere is friendly whilst being compassionate, supportive and caring. Members also post about a variety of subjects not related to MS, as well as share jokes, talk about their hobbies, have fun, and more.


The MS People Forum is not responsible for advice or information supplied by members. We suggest you seek medical advice before trying anything.
×